# SDR ASAA2025032356827

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 7,720 hours, 2,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 UPPER FWD STOP FITTING GOUGED  BEYOND SRM LIMITS REF SRM 52-10-90-1A-1. GROUNDED - YES. REMOVED AND REPLACED FITTING IAW CMM 52-16-15, BOEING DWGS 147A6116 AND 147A6125
